Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count

Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count
Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count
Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count
Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count
Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count
Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count
Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count
Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count

Model: Equate

Brand: Equate

(140) 2 shops 1 products

Detailed product description

Get sinus relief when you need it the most with Equate Maximum Strength Day and Night Sinus Relief Fast Dissolving Softgels. Our twin pack comes with daytime and nighttime relief softgels that reduce pain, relieve sinus pressure, suppress coughing, and decongest nasal passages. The recommended dosage for adults and children 12 years and older is two softgels every four hours without exceeding 12 softgels in a 24-hour period. Say goodbye to sinus woes with Equate Maximum Strength Day and Night Sinus Relief Fast Dissolving Softgels. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count: Day and night twin pack with 16 Day softgels and 8 Night softgels For ages 12+ Temporarily relieves nasal congestion, headache, cough, minor aches and pains, sinus congestion and pressure Fast dissolving softgels deliver maximum strength per dose 16 Daytime sinus relief softgels relieve sinus pressure, headache, and congestion, controls cough, and thins and loosens mucus Daytime only: helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive Daytime active ingredients (in each softgel): Acetaminophen 325 mg (pain reliever), Dextromethorphan HBr 10 mg (cough suppressant), Guaifenesin 200 mg (expectorant), Phenylephrine HCl 5 mg (nasal decongestant) 8 Nighttime sinus relief softgels relieve nasal congestion, sinus pressure, and pain, control cough, and relieve runny nose and sneezing Nighttime only: temporarily relieves runny nose and sneezing Nighttime active ingredients (in each softgel): Acetaminophen 325 mg (pain reliever), Dextromethorphan HBr 10 mg (cough suppressant), Doxylamine succinate 6.25 mg (antihistamine), Phenylephrine HCl 5 mg (nasal decongestant)


Compare buying offers

Last updated: 2025-04-25 08:23:57
Search
Amazon Amazon

$11.94
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional product information

Product Id 467753
User Reviews and Ratings 4.6 (140 ratings) 4.6 out of 5 stars
UPC 681131275262

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Maximum Strength Day & Night Sinus Relief Fast Dissolving Softgels, 24 Count
Reviews: 140
Ratings: (140)
Price:
$11.94 on walmart
140 (4.6)
$11.94 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward